Document Detail


Delayed-hypersensitivity granulomatous reaction induced by blepharopigmentation with aluminum-silicate.
MedLine Citation:
PMID:  10767697     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
Blepharopigmentation has been introduced during the last decade as a technique for creating a permanent line along the eyelid margin, thus simulating a cosmetic eyeliner. Complications related to this procedure are mostly reported in the opthalmologic literature describing infectious, allergic, or technical problems. We report a case of a woman who underwent blepharopigmentation with aluminum-silicate and in whom a delayed hypersensitivity granulomatous reaction developed.
Authors:
H P Schwarze; F Giordano-Labadie; F Loche; M B Gorguet; J Bazex
Related Documents :
6881647 - Psychotic-like reaction to procaine penicillin g.
21991487 - Plunging ranula: a case report.
24547667 - Who expert committee on drug dependence.
8460447 - Submucosal migration of ureteric calculi: related to eswl?
7968307 - Cerebral palsy following cutting of the nuchal cord before delivery.
3122397 - Urachal remnants in adults.
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Journal of the American Academy of Dermatology     Volume:  42     ISSN:  0190-9622     ISO Abbreviation:  J. Am. Acad. Dermatol.     Publication Date:  2000 May 
Date Detail:
Created Date:  2000-05-31     Completed Date:  2000-05-31     Revised Date:  2005-11-17    
Medline Journal Info:
Nlm Unique ID:  7907132     Medline TA:  J Am Acad Dermatol     Country:  UNITED STATES    
Other Details:
Languages:  eng     Pagination:  888-91     Citation Subset:  IM    
Affiliation:
Department of Dermatology, CHU-Purpan, Toulouse, France.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Aluminum Silicates / adverse effects*
Blepharoplasty
Coloring Agents / adverse effects
Eyelid Diseases / chemically induced*,  pathology
Female
Granuloma, Foreign-Body / chemically induced*,  pathology
Humans
Hyperpigmentation / chemically induced*,  pathology
Hypersensitivity, Delayed / chemically induced*,  pathology
Middle Aged
Tattooing / adverse effects*
Chemical
Reg. No./Substance:
0/Aluminum Silicates; 0/Coloring Agents

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Guttate psoriasis triggered by perianal streptococcal dermatitis in a four-year-old boy.
Next Document:  Cowpox virus infection in an 11-year-old girl.